# SDR CALA2025111111116

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 94,664 hours, 19,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 Externl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT LEFT 2ND AFT OF WING INOPERATIVE.  LT EXTERNAL EMERGENCY LIGHT BULB REPLACED AS PER AMM 33-51-06
